# SDR DALA2021100406060

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT L2 DOOR. CORRECTIVE ACTION: SNUBBER WAS REMOVED AND REPLACED PER B757-200 AMM 52-11.
